Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Invariant Radon transforms on a symmetric space


Author: Jeremy Orloff
Journal: Trans. Amer. Math. Soc. 318 (1990), 581-600
MSC: Primary 44A15; Secondary 43A85
MathSciNet review: 958898
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Injectivity and support theorems are proved for a class of Radon transforms, $ {R_\mu }$, for $ \mu $ a smooth family of measures defined on a certain space of affine planes in $ {\mathbb{X}_0}$, where $ {\mathbb{X}_0}$ is the tangent space, of a Riemannian symmetric space of rank one. The transforms are defined by integrating against $ \mu $ over these planes. We show that if $ {R_\mu }f$ is supported inside a ball of radius $ R$ then so is $ f$. This is true for $ f \in L_c^2({\mathbb{X}_0})$ or $ f \in \mathcal{E}'({\mathbb{X}_0})$. Furthermore, $ {R_\mu }$ is invertible on either of these domains. The main technique is to use facts about spherical harmonics to reduce the problem to a one-dimensional integral equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44A15, 43A85

Retrieve articles in all journals with MSC: 44A15, 43A85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-0958898-2
PII: S 0002-9947(1990)0958898-2
Article copyright: © Copyright 1990 American Mathematical Society